Article citationsMore>>

Diaconis, P., Graham, R. L., & Kantor, W. M. (1983). The mathematics of perfect shuffles. Advances in Applied Mathematics, 4, 175-196. doi:10.1016/0196-8858(83)90009-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top